MAUDE Adverse Event Report: BECTON DICKINSON SHARPS COLL 6GAL RED SMALL OPEN CAP; SHARPS CONTAINER

BECTON DICKINSON SHARPS COLL 6GAL RED SMALL OPEN CAP; SHARPS CONTAINER
Catalog Number 305160
Medical Device Problem Code Device Misassembled During Manufacturing /Shipping (2912)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/09/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Unknown manufacturer: there are multiple bd locations where this unspecified bd device may have been manufactured.A lot number could not be confirmed for this incident and without this information we are unable to determine where the device was manufactured.Therefore, bd corporate headquarters in (b)(4) has been listed in and the (b)(4) fda registration number has been used for the manufacture report number.Medical device expiration date: unknown.A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.Device manufacture date: unknown.
 
Event or Problem Description
It was reported that sharps coll 6gal red small open cap lid was broken.The following information was provided by the initial reporter: the customer reported that the sc lid was broken on arrival.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H.6.Investigation: no photos or samples were received.Additional attempt to get more information was made, however, the customer confirmed that no additional information was available.The dhr review was not performed due to the lot number was not provided by customer.A review of the ncmr¿s was performed; the result showed there were no issues reported like lid broken for the same part number throughout the last twelve months.Based on information provided it was not possible to confirm the root cause like a failure mode related to the manufacturing process because there is not enough information like method used to repackage, shipped partial sells using inadequate packaging and controls to storage the remaining product within distributor facility.H3 other text : see h.10.

Brand Name
SHARPS COLL 6GAL RED SMALL OPEN CAP
Common Device Name
SHARPS CONTAINER
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
MDR Report Key11611399
Report Number2243072-2021-00936
Device Sequence Number11578965
Product Code MMK
UDI-Device Identifier00382903051601
UDI-Public00382903051601
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K112774
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number305160
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/09/2021
Supplement Date Received by Manufacturer04/16/2021
Initial Report FDA Received Date04/02/2021
Supplement Report FDA Received Date04/23/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1